| Catalog Number |
0748000000 |
| Medical Device Problem Code |
Device Fell (4014)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 2 malfunction events, where it was reported the devices experienced siderail unexpected drop/collapse.There was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.2 devices were functionally/visually inspected in the field.The devices were repaired and returned to use.There was no remedial action taken.This device is not labeled for single use.